Special Nonexistent Furniture
SKU #: UAF1318

ACME UNITED CORPORATION Xpress Ibuprofen Packet (10 Per Box)

(

View all from ACME UNITED CORPORATION

)

17.02
(for set of 2 items)

List Price: $15.84

You Save: $7.33 (46%)

Rewards: Get 3% Back ?

Free Shipping on orders over $49.00
- Order in the next and have this item delivered free by ! More

Arrives for Christmas to Woodbridge, NJ 02108 (Change)

Buying in bulk? Discounts may apply
Qty: 

Product Details
Specifications
Product Q&A
Shipping & Returns

Acme United Corporation Xpress Ibuprofen Packet (10 Per Box)

Features:

  • Ibuprofen packet
  • Each packet contains two 200mg tablets
  • Starter kit and other refills are sold separately
  • Ibuprofen contains the same active ingredients as the leading national brands
  • Refill system makes ANSI/OSHA compliance easy
  • Individual dose packets are tamper evident
  • Packaged to refill the Acme Xpress First Aid Kit
  • Medication temporarily relieves headaches, muscular aches, toothaches, minor pain of arthritis, backaches, and menstrual cramps
  • Coated, easy-to-swallow tablets
  • Anti-inflammatory, fever reducer and pain reliever
  • Made in USA
  • Color: Green
Show Additional Info

Dimensions:

  • Overall Height - Top to Bottom: 3"
  • Overall Width - Side to Side: 1.8"
  • Overall Depth - Front to Back: 1.8"
  • Overall Product Weight: 0.1lbs

Acme United Corporation Xpress Ibuprofen Packet (10 Per Box)

Weights & Dimensions

  • Overall Height - Top to Bottom: 3"
  • Overall Width - Side to Side: 1.8"
  • Overall Depth - Front to Back: 1.8"
  • Overall Product Weight: 0.1lbs

Features

Product Type: MedicinesCountry of Manufacture: United States

About the Manufacturer

Acme United Corporation is a leading worldwide supplier of Innovative Branded cutting, measuring and safety products in the school, home, office, hardware & industrial markets. The company has facilities in the United States, Canada, Germany, Hong Kong and China.

Acme United Corporation Xpress Ibuprofen Packet (10 Per Box)

We're sorry, we have no FAQs to display. 

Still have questions about this product? We're here to help

When you buy a ACME UNITED CORPORATION Xpress Ibuprofen Packet (10 Per Box) online from Wayfair Supply, we make it as easy as possible for you to find out when your product will be delivered. You can check on a delivery estimate for the ACME UNITED CORPORATION Part #: 90222 here. If you have any questions about your purchase or any other First Aid Supplies product for sale our customer service representatives are available to help.Whether you just want to buy a ACME UNITED CORPORATION Xpress Ibuprofen Packet (10 Per Box) or shop for your entire business, Wayfair Supply has everything you need.

Acme United Corporation Xpress Ibuprofen Packet (10 Per Box)

Free Shipping on orders over $49.00

Ships to:     

Ships via:  FedEx/UPS (Learn More)

Delivery Estimates

Enter your shipping zip or postal code to calculate shipping estimates

Return Policy

We want you to love it. If you don't, you may return your purchase within 30 days of delivery. All you need to do is visit our Self-Service Return Center for instructions. Return credits are issued within 24 hours once the item is received and inspected. Please note that shipping charges are non-refundable. The cost of return shipping will be deducted from your refund.

30-Day Return Policy

NOTE: This product is subject to a minimum order quantity of  2

See something odd? Report it here.

Tell us what you think!

Tell us what you think about this product. It will help us provide you with better products in the future and help your fellow Wayfair shoppers make better purchases.

Related Products
Non aspirin packet Each packet contains two 500mg ...
Description: Advil ibuprofen 2 tablets Quantity: 30 Per ...
PRODUCT DETAILS: Description: PhysiciansCare® Antacid Tablets, 2/Pack PRODUCT ...

Reference

OUR SKU # UAF1318

Xpress Ibuprofen Packet (10 Per Box) is also sometimes listed under the following manufacturer numbers: 90222

ServerT:0.27191615104675